# SDR GAIA9972

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 80730401
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, Y
- Precautionary procedure: A, E

## Discrepancy

FLT 504 - TOL - DURING CLIMB-OUT, HAD OIL PRESSURE ON NR 1 ENGINE DROP TO 5-10 PSI.  PRECAUTIONARY SHUT DOWN NR 1 ENGINE.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO TOL.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  FOUND NR 1 BEARING PRESSURE TUBE BROKEN.  REMOVED AND REPLACED THE SAME.  RAN AND LEAKED CHECKED THE ENGINE AND NO DEFECTS WERE NOTED.  (M)
